MathSciNet Relay Station
MathSciNet bibliographic data
MR2606196 (2011b:35537) 35R06 (28A33 35B25)
Bogachev, V. I.; Rëkner, M.; Shaposhnikov, S. V. Nonlinear evolution and transport equations for measures. (Russian) Dokl. Akad. Nauk 429 (2009), no. 1, 7--11; translation in Dokl. Math. 80 (2009), no. 3, 785–789
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement